# SDR NSVA2011293

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 345
- Aircraft time: 1,875 hours, 1,751 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT 3000FT THE FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  THERE WAS NO SIGN OF PRESSURIZATION LOSS.  THE CREW FOLLOWED THE QRH AND COMMUNICATED WITH DISPATCH.  THERE WERE NO OTHER ANOMALIES OBSERVED IN THE FLIGHT DECK AND F/A`S HAD NO COMPLAINTS FROM THE MAIN CABIN.  THE FLIGHT LANDED SAFELY WITH NO OTHER ISSUES.  THE PASSENGERS WERE DEPLANE AND CUSTOMER SERVICE GAVE THEM THE OPTION TO TRANSFER TO 4908 BUF-EWR.  MX SIGNED OFF THE AIRCRAFT FINDING NO FAULTS IN THE SYSTEM, POSSIBLE CAUSE IS THE DOOR WAS NOT SECURED PROPERLY IN YYZ.  THE EMERGENCY WAS CA'S DISCRETION.
